Original languageEnglish
Pages (from-to)S68-S75
Number of pages8
JournalProceedings of the Steklov Institute of Mathematics
Volume304
DOIs
Publication statusPublished - Apr 2019

Keywords

  • Hamilton-Jacobi equations
  • generalized solutions
  • coinvariant derivatives
  • finite-dimensional approximations
  • time-delay systems

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics, Applied
  • Mathematics

Cite this

@article{f3ebc4c4d539462291cacae9ed58b72f,
title = "Approximation of Minimax Solutions of HamiltonJacobi Functional Equations for Time-Delay Systems",
keywords = "Hamilton-Jacobi equations, generalized solutions, coinvariant derivatives, finite-dimensional approximations, time-delay systems",
author = "Gomoyunov, {M. I.} and Lukoyanov, {N. Yu.} and Plaksin, {A. R.}",
year = "2019",
month = "4",
doi = "10.1134/S0081543819020081",
language = "English",
volume = "304",
pages = "S68--S75",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

TY - JOUR

T1 - Approximation of Minimax Solutions of HamiltonJacobi Functional Equations for Time-Delay Systems

AU - Gomoyunov, M. I.

AU - Lukoyanov, N. Yu.

AU - Plaksin, A. R.

PY - 2019/4

Y1 - 2019/4

KW - Hamilton-Jacobi equations

KW - generalized solutions

KW - coinvariant derivatives

KW - finite-dimensional approximations

KW - time-delay systems

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000470756500007

UR - http://www.scopus.com/inward/record.url?scp=85066867545&partnerID=8YFLogxK

U2 - 10.1134/S0081543819020081

DO - 10.1134/S0081543819020081

M3 - Article

VL - 304

SP - S68-S75

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -